# SDR 2001F00027

- Difficulty date: March 28, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1603
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING SCHEDULED PS-2 CHECK MAINTENANCE REPORTED SEVERAL EMERGENCY LIGHTS IN CABIN TO BE INOPERATIVE.  MAINTENANCE FOUND TWO EMERGENCY LIGHT POWER SUPPLY UNIT BATTERIES TO HAVE LOW VOLTAGE.  MAINTENANCE CHANGED ALL FOUR BATTERIES.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA20010873.  (M)
